# SDR SIMA20150415006

- Difficulty date: April 15, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 27,921 hours, 23,889 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 78812
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP 7 & 5 BROKEN WIRES.  R & R EMER LIGHT STRIP 7 & 5 IAW AMM 33-50-12.
